# SDR RAIA00604024

- Difficulty date: April 16, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 12,218 hours, 10,729 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7955 - IAD - EXTREMELY LOUD AIR NOISE COMING FROM MAIN CABIN DOOR.  AIRCRAFT DID NOT PRESSURIZE NORMALLY.  CABIN WOULD CLIMB 900 FPM, LEVEL OFF AND THEN CLIMB RAPIDLY AGAIN.  FLIGHT ATTENDANT REPORTED THAT 2 DOOR CLOSED AND LOCKED INDICATORS WERE NO LONGER ALIGNED.  MAINTENANCE CLEANED AND INSPECTED THE MAIN DOOR SEAL, STOPS AND ALIGNMENT MARKS.  FOUND DEBRIS IN THE SEAL AREA.  RESET PRESSURIZATION CONTROLLER AND CABIN PRESSURIZATION ACQUISITION MODULE CIRCUIT BREAKERS.  PRESSURIZATION OPS CHECKED GOOD.
